Felipe, Maria-Jose, Martinez-Pastor, Ana, Ortiz-Sotomayor, Victor-Manuel. (1397). On finite groups with square-free conjugacy class sizes. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(2), 17-24. doi: 10.22108/ijgt.2017.21475
Maria-Jose Felipe; Ana Martinez-Pastor; Victor-Manuel Ortiz-Sotomayor. "On finite groups with square-free conjugacy class sizes". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 2, 1397, 17-24. doi: 10.22108/ijgt.2017.21475
Felipe, Maria-Jose, Martinez-Pastor, Ana, Ortiz-Sotomayor, Victor-Manuel. (1397). 'On finite groups with square-free conjugacy class sizes', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(2), pp. 17-24. doi: 10.22108/ijgt.2017.21475
Felipe, Maria-Jose, Martinez-Pastor, Ana, Ortiz-Sotomayor, Victor-Manuel. On finite groups with square-free conjugacy class sizes. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(2): 17-24. doi: 10.22108/ijgt.2017.21475


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.